Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 532325, 12 pages
http://dx.doi.org/10.1155/2013/532325
Research Article

A New Filled Function Method with One Parameter for Global Optimization

School of Computer Science and Technology, Xidian University, Xi’an 710071, China

Received 22 November 2012; Accepted 10 May 2013

Academic Editor: Salvatore Alfonzetti

Copyright © 2013 Fei Wei and Yuping Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Fei Wei, Yuping Wang, and Tingting Zong, “Variable grouping based differential evolution using an auxiliary function for large scale global optimization,” Proceedings of the 2014 IEEE Congress on Evolutionary Computation, CEC 2014, pp. 1293–1298, 2014. View at Publisher · View at Google Scholar
  • Fei Wei, Yuping Wang, and Tingting Zong, “A novel cooperative coevolution for large scale global optimization,” Conference Proceedings - IEEE International Conference on Systems, Man and Cybernetics, vol. 2014-, no. January, pp. 738–741, 2014. View at Publisher · View at Google Scholar
  • Lei Fan, Yuping Wang, Xiyang Liu, and Liping Jia, “MEEF: A Minimum-Elimination-Escape Function Method for Multimodal Optimization Problems,” Mathematical Problems in Engineering, vol. 2015, pp. 1–16, 2015. View at Publisher · View at Google Scholar
  • Xia Jin, Xiuhong Jiang, and Fuhai Duan, “A novel global optimization method to solve nonlinear programming problem with bounded variables,” Shanghai Jiaotong Daxue Xuebao/Journal of Shanghai Jiaotong University, vol. 50, no. 6, pp. 861–867, 2016. View at Publisher · View at Google Scholar
  • Liuyang Yuan, Zhongping Wan, and Qiuhua Tang, “A Criterion For An Approximation Global Optimal Solution Based On The Filled Functions,” Journal Of Industrial And Management Optimization, vol. 12, no. 1, pp. 375–387, 2016. View at Publisher · View at Google Scholar
  • Haiyan Liu, Yuping Wang, Shiwei Guan, and Xuyan Liu, “A new filled function method for unconstrained global optimization,” International Journal of Computer Mathematics, pp. 1–14, 2017. View at Publisher · View at Google Scholar
  • Jingjing Tian, and Liu-Yang Yuan, “A novel global optimization algorithm based on the smoothing function,” MATEC Web of Conferences, vol. 139, 2017. View at Publisher · View at Google Scholar